Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Noticed clear liquid oozing from but crack. What can this be?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
For years I have had issues with sweating in my but crack. This time it has become irritated enough to cause some sort of clear liquid to ooze... it won't stop. I am obviously very embarrassed about this and would prefer not to see a doctor in person. is there anything I can do from home?
Posted Tue, 10 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Fungal infection due to excess sweating Detailed Answer: Hi, I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now the problem that you are having is quite a common one. The main reason for your problem is excessive sweating in the gluteal cleft. Now this sweating predisposed to the development of fungal infections in the region. The most common problem which occurs due to excessive sweating is candidiasis of the gluteal cleft region. This further leads to discharge from the area making it more moist. There can development of cracks in skin which be painful and itchy in nature. Now first of all, you need to keep the affected part clean and dry. Wear cotton undergarments so as to reduce sweating. Do not apply any kind of oils or moisturizers over the affected area. Just wash with plain water, dry the affected area and apply an antifungal cream like clotrimazole twice a day. You should use it atleast for two weeks regularly so as to completely cure the infection. Early discontinuation of the agent will result in recurrence of infection. Hope it helps If you need any clarifications, please ask. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor